# SDR CA071030002

- Difficulty date: October 25, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 25,751 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 501600183
- Condition: Cracked
- Location: Te Flaps
- Part time: 26,566 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON MAINTENANCE WALKAROUND THE RT OB FLAP HAD MORE PLAY THAN USUAL. FLAP WAS REMOVE AND THE OB FLAP TRACK WAS FOUND TO BE CRACKED ON THE REAR TIP. TRACK REPLACED AND AIRCRAFT RETURNED TO SERVICE.  
(TC NR 20071030002)
